Tinnitus

Discussion in 'Introduce Yourself' started by Pauline63, Oct 13, 2016.

tinnitus forum
    1. Pauline63

      Pauline63 Member

      Location:
      Co. Durham, UK
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Just happend
      Hi all, I have suffered from tinnitus for a while now, i was prescribed amitriptyline to help me sleep. It worked, only I was getting confused at work and wondered why, after reading on here that it could be the medication I'm on.
       
    2. MikeP505
      Curious

      MikeP505 Member Benefactor

      Location:
      Ontario Canada
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Punishment for being so darn good looking!
      Amitriptyline side effects
      Get emergency medical help if you have signs of an allergic reaction to amitriptyline: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

      Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

      Call your doctor at once if you have:

      • unusual thoughts or behavior;

      • a light-headed feeling, like you might pass out;

      • chest pain or pressure, pain spreading to your jaw or shoulder, nausea, sweating;

      • pounding heartbeats or fluttering in your chest;

      • confusion, hallucinations;

      • a seizure (convulsions);

      • painful or difficult urination;

      • severe constipation;

      • easy bruising, unusual bleeding; or

      • sudden weakness or ill feeling, fever, chills, sore throat, mouth sores, red or swollen gums, trouble swallowing.
      Common amitriptyline side effects may include:

      • constipation, diarrhea;

      • nausea, vomiting, upset stomach;

      • mouth pain, unusual taste, black tongue;

      • appetite or weight changes;

      • urinating less than usual;

      • itching or rash;

      • breast swelling (in men or women); or

      • decreased sex drive, impotence, or difficulty having an orgasm.
      This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
       
      • Like Like x 1
    3. MikeP505
      Curious

      MikeP505 Member Benefactor

      Location:
      Ontario Canada
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Punishment for being so darn good looking!
      Really hard to say. Seems to have a long list of side effects. I hope someone else here can answer your question. I personally never had this medication. Hope you start feeling better soon. Hugs!
       
      • Informative Informative x 1
    4. Dominic1955
      Depressed

      Dominic1955 Member Benefactor

      Location:
      Waverly, Pennsylvania
      Tinnitus Since:
      4/2/2016
      Cause of Tinnitus:
      Idiopathic hearing loss
      @Pauline63, you are taking a tricyclic antidepressant with sedating effect, how many milligrams are you taking?
       
    5. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I was on it 12 years but 100 mg 10 years and 50mg 2 years.
      Was on 10mg for a month to help sleep but did not work at that dose.
      Side effects should settle after two weeks on the medication.....lots of love glynis
       
      • Helpful Helpful x 1
      • Informative Informative x 1
    6. Pauline63

      Pauline63 Member

      Location:
      Co. Durham, UK
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Just happend
      hi there, I am only on 10mg and take 2/3 tablets everyother night, the only thing ive noticed id that im getting confused at work.
       
    7. Dominic1955
      Depressed

      Dominic1955 Member Benefactor

      Location:
      Waverly, Pennsylvania
      Tinnitus Since:
      4/2/2016
      Cause of Tinnitus:
      Idiopathic hearing loss
      That's a very safe dose, I doubt it's causing confusion
      It's sedating so will help you sleep
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.